If you need an accessible version of this item please contact JSTOR User Support

Simplified Calculation of Ei(x) for Positive Arguments, and a Short Table of $\operatorname{Shi}(x)$

Robert F. Tooper and John Mark
Mathematics of Computation
Vol. 22, No. 102 (Apr., 1968), pp. 448-449
DOI: 10.2307/2004679
Stable URL: http://www.jstor.org/stable/2004679
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449